The convergence of the collocation method in an eigenvalue problem
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2249-2260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a16,
author = {\`E. B. Karpilovskaya},
title = {The convergence of the collocation method in an eigenvalue problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2249--2260},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a16/}
}
È. B. Karpilovskaya. The convergence of the collocation method in an eigenvalue problem. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2249-2260. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a16/